# SDR ASAA2023092145389

- Difficulty date: September 21, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 47,134 hours, 13,750 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Leaking
- Location: #2 Engine Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TECH SERVICES FOLLOW UP REQUEST FOR FREQUENT #2 IDG SERVICING(#PRI2/ETOPS). GROUNDED - YES. (RESOLVED ON W/O: 1970015 TASKCARD: N/R-00001 ) COULD NOT PERFORM STATIC LEAK CHECK DUE TO THE AMOUNT OF OIL RESIDUE IN MULTIPLE LOCATIONS. CLEANED EXTERNAL PORTION OF #2 IDG & BAGGED IDG DRAIN. PERFORMED 10 MINUTE IDLE RUN & WITNESSED OIL SEEPING FROM AFT IDG OIL FILTER COVER. PERFORMED T/C 78424000 IDG FILTER AND OIL CHANGE. NO FURTHER LEAKS DETECTED. THIS CLEARS TSR715006. SEAMC TODD NOTIFIED.
